# SDR AALA202206079303

- Difficulty date: May 23, 2022
- Submitted: June 7, 2022
- Operation: Air carrier
- Aircraft: N840NN
- Make and model: Boeing 737823
- Aircraft serial: 33518
- Aircraft time: 35,751 hours, 14,609 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Beam
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CENTER BAY IN LEFT WHEEL WELL KEEL BEAM CENTER SECTION HAS A CRACK. CRACK 3/8 OF AN INCH LON AT BOTTOM OF CHEM-MILL. CRACK LOCATED AT STA 663 AND LEFT BUTT LINE 36. INSTALLED EXTERNAL DOUBLER ON UPPER LEFT PRESSURE DECK PER SRM 57-10-10-2R-3.
